MathSciNet Relay Station
MathSciNet bibliographic data
MR2947405 35R11 (26A33)
Khan, Yasir; Wu, Qingbiao; Faraz, Naeem; Yildirim, A.; Madani, M. A new fractional analytical approach via a modified Riemann-Liouville derivative. Appl. Math. Lett. 25 (2012), no. 10, 1340–1346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement